# SDR DL757010727

- Difficulty date: May 7, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 42,909 hours, 21,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279108
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT LFT AFT ENTRY DOOR 4L FOR MAINT ON EMERGENCY EXIT SIGN (SOCKET BROKEN).  REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CK GOOD.
